# SDR FDEA201010033888

- Difficulty date: October 3, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N204FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22926
- Aircraft time: 28,634 hours, 19,306 cycles
- System (JASC): 2612 · Fire Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, LOWER AFT  CARGO SMOKE AND ARMED LIGHT ILLUMINATE WITH ASSOCIATED BELL.  THIS OCCURED 10 SECONDS AFTER WING ANTI-ICE SELECTED OPEN.  LIGHT WENT OUT  AFTER THE BOTTLE WAS DISCHARGED AND THE SYSTEM TESTED GOOD.  REMOVED FWD/AFT CARGO COMPARTMENT LINING AS REQUIRED IAW MM 25-52-002-4.  PERFORMED DETAIL VISUAL INSPECTION AT FWD/AFT CARGO COMPARTMENT AREAS FOR  ANY DAMAGE.  NO DAMAGE FOUND.  REMOVED AND REPLACED NR 1 AFT CARGO FIRE BOTTLE IAW MM 26-17-001-5.  PERFORMED OPS CHECK LEAK CHECK GOOD IAW MM 26-17-001-5.  INSTALLED FWD/AFT CARGO COMPARTMENT LINING IAW MM 25-52-002-4.
